Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache, loss of appetite, vomiting, nose bleeds. Taken tylenol. Medical emergency?

My 5 year old son was complaining of a headache last night before bed and wouldn t eat much all day. I gave him children s Tylenol and he went to sleep. A few hours later he woke up vomiting and saying his head still hurt. He went back to sleep and we woke up this morning and he had some blood in his nose , I have been noticing the last week or so every morning he wakes up with just a little blood barely peeking out. I just don t know if I should take him to the e.r. or if I should not worry and keep him in bed.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The symptoms of headache, and vomiting suggest indigestion and associated constitutional symptoms.
Bleeding from the nose can be due to trauma, or a part of rhinitis (nasal infection and inflammation).
You can give pain killer for the headache.
Sufficient nutrition and fluids should be given for the losses caused by vomiting.
A clinical examination is required to look for cause of bleeding from the nose.
Nasal packing can be done in case the bleeding is not controllable by simple measures.

Thanks and take care
Dr Shailja P Wahal
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor